Background: Atypical antipsychotics, like risperidone purportedly, score over their typical counterparts in terms of their lower propensity toward producing extrapyramidal symptoms (EPS). However, recent studies have furnished evidence to the contrary. Hereby, we present a case series implicating risperidone as the causative agent for EPS. Methods: As a part of the pharmacovigilance programme of India, the authors have assessed 10 physician-reported cases of EPS among the 1,830 patients who were prescribed risperidone within the time period of January 2012-December 2014 in a tertiary care hospital in South India. Causality, severity, and preventability assessments of adverse reaction were done as per Naranjo's, Hartwig's, and Thornton'scale respectively. Results: Of the 10 cases, a dose-dependent occurrence of EPS was noted in all and the time duration for development of EPS ranged from 1 week to 2 years. Four patients developed EPS at a dose of 6-8 mg, 4 developed at a dose of 4-6 mg, and the remaining 2 developed at 2 and 1 mg. Conclusion: A strong temporal correlation between risperidone and EPS was noted in all cases. High doses produced EPS early, whereas moderate to low doses produced EPS at a later date. Thus, cautious use and close monitoring are warranted in the chronic use of risperidone.